Mathematical Physics
On stable solutions of the finite non-periodic Toda lattice
Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 985-989.

In this Note we study stable solutions of the finite non-periodic (An-type) Toda lattice. Solutions of the An-type Toda lattice are obtained by Gauss decomposition. Such solutions are unstable because the Gauss decomposition brings singularities. We obtain stable solutions which are entire functions on R as the soliton solutions by modified Gauss decomposition.

On étudie les solutions stables du réseau de Toda fini non périodique de type An. On obtient des solutions du réseau de Toda de type An par décomposition de Gauss. Les solutions ainsi obtenues sont instables car la décomposition de Gauss possède des singularités. Les solutions stables obtenues par la méthode de décomposition de Gauss modifiée sont des fonctions entières sur R, elles sont des solutions-solitons.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.020
Ikeda, Kaoru 1

1 The center for Integrative mathematical Science, Hiyoshi Campus, Keio University, Hiyoshi 4-1-1, Kouhoku-ku, Yokohama 223-8521, Japan
@article{CRMATH_2012__350_21-22_985_0,
     author = {Ikeda, Kaoru},
     title = {On stable solutions of the finite non-periodic {Toda} lattice},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {985--989},
     publisher = {Elsevier},
     volume = {350},
     number = {21-22},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.10.020/}
}
TY  - JOUR
AU  - Ikeda, Kaoru
TI  - On stable solutions of the finite non-periodic Toda lattice
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 985
EP  - 989
VL  - 350
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.10.020/
DO  - 10.1016/j.crma.2012.10.020
LA  - en
ID  - CRMATH_2012__350_21-22_985_0
ER  - 
%0 Journal Article
%A Ikeda, Kaoru
%T On stable solutions of the finite non-periodic Toda lattice
%J Comptes Rendus. Mathématique
%D 2012
%P 985-989
%V 350
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.10.020/
%R 10.1016/j.crma.2012.10.020
%G en
%F CRMATH_2012__350_21-22_985_0
Ikeda, Kaoru. On stable solutions of the finite non-periodic Toda lattice. Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 985-989. doi : 10.1016/j.crma.2012.10.020. http://www.numdam.org/articles/10.1016/j.crma.2012.10.020/

[1] Flaschka, H. The Toda lattice I. Existence of integrals, Phys. Rev. B, Volume 9 (1974) no. 3, pp. 1924-1925

[2] Flaschka, H. On the Toda lattice II. Inverse scattering solution, Prog. Theoret. Phys., Volume 51 (1974), pp. 703-716

[3] Flaschka, H.; Haine, L. Variétés de drapeaux et réseaux de Toda, Math. Z., Volume 208 (1991), pp. 545-556

[4] Hirota, R. Direct methods of finding exact solutions of nonlinear evolution equations (Miura, R., ed.), Bäcklund Transformations, Lecture Notes in Math., vol. 515, Springer, 1976, pp. 40-68

[5] Ikeda, K. The monoidal transformation by Painlevé divisor and resolution of the poles of the Toda lattice, J. Math. Pures Appl., Volume 90 (2008), pp. 329-337

[6] Kupershmidt, B. Discrete Lax equations and differential-difference calculus, Astérisque, Volume 123 (1985)

[7] Toda, M. Theory of Nonlinear Lattice, Springer Series in Solid-State Science, vol. 20, Springer-Verlag, Berlin, New York, 1981

Cited by Sources: